# SDR RAIA990133

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 971
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Current Sensor
- Part number: Q50AB1
- Condition: Failed
- Location: Nr 2 Pitot Heat
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FAT - FLT 4793 - NR 2 PITOT HEAT TRIPS CIRCUIT BREAKER.  MAINTENANCE REPLACED NR 2 PITOT HEAT CURRENT SENSOR.  (X)
